# SDR VJ1R96003

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300BS
- Make and model: Braero HS125700A
- Aircraft serial: NA0241
- Engine: Garrtt TFE7313
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Plug
- Part number: 30719082
- Condition: Detached
- Location: Oil Jet Clean
- Part time: 6,932 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE COWLING WAS OPENED TO INVESTIGATE LOSS OF OIL.  'FOUND THE TRANSFER GEARBOX OIL JET CLEAN OUT PLUG (CHAPTER 72-60-03, FIG 1, ITEM 25) UNSEATED AND HANGING ON ITS MOUNTING STUD'.  LUBE OIL WAS VENTED OVERBOARD ONCE THE PLUG WAS UNSEATED.  (X)
